On contractions that are quasiaffine transforms of unilateral shifts

Gamal, Maria F.: On contractions that are quasiaffine transforms of unilateral shifts. Acta scientiarum mathematicarum, (74) 3-4. pp. 757-767. (2008)

[img] Cikk, tanulmány, mű
math_074_numb_003_004_757-767.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2008
Volume: 74
Number: 3-4
Page Range: pp. 757-767
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 766-767.; Abstract
Date Deposited: 2016. Oct. 15. 14:09
Last Modified: 2018. Feb. 28. 12:35
URI: http://acta.bibl.u-szeged.hu/id/eprint/16269

Actions (login required)

View Item View Item